Équations des ondes amorties
Séminaire Équations aux dérivées partielles (Polytechnique) (1993-1994), Talk no. 15, 14 p.
@article{SEDP_1993-1994____A16_0,
     author = {Lebeau, Gilles},
     title = {\'Equations des ondes amorties},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     note = {talk:15},
     mrnumber = {1300911},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1993-1994____A16_0}
}
Lebeau, G. Équations des ondes amorties. Séminaire Équations aux dérivées partielles (Polytechnique) (1993-1994), Talk no. 15, 14 p. http://www.numdam.org/item/SEDP_1993-1994____A16_0/

[B-L-R] C. Bardos, G. Lebeau, J. Rauch: Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control and Optimization, vol. 30, n° 5, (1992), p. 1024-1065. | MR 1178650 | Zbl 0786.93009

[C-Z] S. Cox, E. Zuazua: The rate at which the energy decays in a dumped string, à paraître à C.P.D.E., et Estimations sur le taux de décroissance exponentielle de l'énergie dans des équations d'ondes, Note C.R.A.S., Paris, 317 (1993), p. 249-254. | MR 1233421 | Zbl 0796.35098

[G] P. Gérard: Microlocal defect measures, C.P.D.E. 16 (1991), p. 1761-1794. | MR 1135919 | Zbl 0770.35001

[G-L] P. Gérard, E. Leichtnam: Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. Journal, vol.71, (1993), p. 559-607. | MR 1233448 | Zbl 0788.35103

[G-K] I.C. Gohberg, M.G. Krein: Introduction to the Theory of Linear non Self adjoint Operators, Translations of Mathematical Monograph, vol. 18, Amer. Math. Soc. 1969. | MR 246142 | Zbl 0181.13504

[H-S] B. Helffer, J. Sjöstrand: Multiple wells in the semi classical limit I, C.P.D.E. 9 (4) (1984), p. 337-408. | MR 740094 | Zbl 0546.35053

[L] G. Lebeau: Equation des ondes amorties, à paraître dans les actes de l'école "Geometric Methods in Mathematical Physics", Math. Physics Studies Book Series, (Kluwers).

[M-S] R. Melrose, J. Sjöstrand: Singularities of boundary value problems I, CPAM 31 (1978), p. 593-617, II, CPAM 35 (1982), p. 129-168. | MR 492794 | Zbl 0546.35083

[R] L. Robbiano: Fonctions de coût et contrôle des solutions des équations hyperboliques, à paraître dans Asymptotic Analysis. | Zbl 0882.35015

[R-T] J. Rauch, M. Taylor: Decay of Solutions to Nondissipative Hyperbolic Systems on Compact Manifolds, CPAM 28 (1975), p. 501-523. | MR 397184 | Zbl 0295.35048

[T] L. Tartar: H-measures: a new approach for studying homogenization, oscillations and concentration effects in partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A 115 (1993), p. 193-230. | MR 1069518 | Zbl 0774.35008